# SDR ASAA2014111909706

- Difficulty date: November 19, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 17,769 hours, 5,413 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TC 78273000, FOUND LONG TERM FAULT 76-31361, THE START LEVER SIGNALS DISAGREE, ON NR 1 ENGINE.  ACFT GROUNDED.
